# SDR 3EJA202508150004

- Difficulty date: July 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605344
- Aircraft time: 7,918 hours, 6,020 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S3176
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON REACHING 5,000’ BOTH, MY EARS AND CAPTAIN’S EARS STARTING POPPING AND WITHOUT HESITATION WE LOOKED AT THE PRESSURIZATION SCREEN TO SEE THAT THE BIG NEEDLE WAS CLIMBING AND LITTLE NEEDLE NOT PRESSURIZING. REMOVED AND REPLACED LH MLG SQUAT SWITCH.
